# SDR CA060510013

- Difficulty date: May 9, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 21,443 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 46530003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LT OB STABILIZER RIB WAS FOUND CRACKED NEAR THE HINGE ATTACH AREA.  THE RIB WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
